# SDR YADA20190103001

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 78,753 hours, 73,968 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,526 hours, 4,919 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 310732401
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,526 hours, 4,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CREW NOTICED ENGINE OIL ON LT WING. MAINTENANCE LOCATED OIL LEAK AT NR 1 ENGINE OIL SCAVENGE PUMP HOUSING AND REPLACED SAME.  REMOVED HOUSING VERIFIED TO HAVE CAVITATION CAVITY THROUGH WALL OF SCAVENGE PUMP BODY THAT WAS ALLOWING OIL TO ESCAPE THE INTERNAL CAVITY.  THIS IS THE SECOND SUCH FAILURE SEEN ON THIS PART NUMBER HOUSING.
